# SDR ASAA2015040611256

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,146 hours, 9,258 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202941
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 31,146 hours, 9,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER "INVERTER VOLTS" ON SPCU POPPED AND HEAD BROKEN OFF.  ACFT GROUNDED.  REPLACED SPCU, OPS CK NORMAL REF MM 24-34-11.
